MathSciNet Relay Station
MathSciNet bibliographic data
MR220680 10.32
Baker, A. Linear forms in the logarithms of algebraic numbers. I, II, III. Mathematika 13 (1966), 204-216; ibid. 14 (1967), 102-107; ibid. 14 1967 220–228.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement